Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 1

Morse theory and toric vector bundles
David Treumann.
Trans. Amer. Math. Soc. 369 (2017), 1-29
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On $C^*$-algebras associated to right LCM semigroups
Nathan Brownlowe, Nadia S. Larsen and Nicolai Stammeier.
Trans. Amer. Math. Soc. 369 (2017), 31-68
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Nonlinear Lévy processes and their characteristics
Ariel Neufeld and Marcel Nutz.
Trans. Amer. Math. Soc. 369 (2017), 69-95
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Concentrating patterns of reaction-diffusion systems: A variational approach
Yanheng Ding and Tian Xu.
Trans. Amer. Math. Soc. 369 (2017), 97-138
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Structures of quasi-graphs and $\omega$-limit sets of quasi-graph maps
Jiehua Mai and Enhui Shi.
Trans. Amer. Math. Soc. 369 (2017), 139-165
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kohn decomposition for forms on coverings of complex manifolds constrained along fibres
A. Brudnyi and D. Kinzebulatov.
Trans. Amer. Math. Soc. 369 (2017), 167-186
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the minimum positive entropy for cycles on trees
Lluís Alsedà, David Juher and Francesc Mañosas.
Trans. Amer. Math. Soc. 369 (2017), 187-221
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hochster duality in derived categories and point-free reconstruction of schemes
Joachim Kock and Wolfgang Pitsch.
Trans. Amer. Math. Soc. 369 (2017), 223-261
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A metric approach to limit operators
Ján Špakula and Rufus Willett.
Trans. Amer. Math. Soc. 369 (2017), 263-308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Skew Calabi-Yau triangulated categories and Frobenius Ext-algebras
Manuel Reyes, Daniel Rogalski and James J. Zhang.
Trans. Amer. Math. Soc. 369 (2017), 309-340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some $K$-theoretic properties of the kernel of a locally nilpotent derivation on $k[X_1, \dots , X_4]$
S. M. Bhatwadekar, Neena Gupta and Swapnil A. Lokhande.
Trans. Amer. Math. Soc. 369 (2017), 341-363
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Discrete subgroups of the special linear group with thin limit sets
Aaram Yun.
Trans. Amer. Math. Soc. 369 (2017), 365-407
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Noncommutative maximal inequalities associated with convex functions
Turdebek N. Bekjan, Zeqian Chen and Adam Osȩkowski.
Trans. Amer. Math. Soc. 369 (2017), 409-427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The correlation measures of finite sequences: limiting distributions and minimum values
Kai-Uwe Schmidt.
Trans. Amer. Math. Soc. 369 (2017), 429-446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Density of orbits of endomorphisms of abelian varieties
Dragos Ghioca and Thomas Scanlon.
Trans. Amer. Math. Soc. 369 (2017), 447-466
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orbifolds of symplectic fermion algebras
Thomas Creutzig and Andrew R. Linshaw.
Trans. Amer. Math. Soc. 369 (2017), 467-494
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exchange elements in rings, and the equation $XA-BX=I$
Dinesh Khurana, T. Y. Lam and Pace P. Nielsen.
Trans. Amer. Math. Soc. 369 (2017), 495-516
Abstract, references and article information
Full-text PDF
Proper holomorphic mappings between invariant domains in $\mathbb {C}^n$
Jiafu Ning, Huiping Zhang and Xiangyu Zhou.
Trans. Amer. Math. Soc. 369 (2017), 517-536
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The predual and John-Nirenberg inequalities on generalized BMO martingale spaces
Yong Jiao, Lian Wu, Anming Yang and Rui Yi.
Trans. Amer. Math. Soc. 369 (2017), 537-553
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Motivic decomposition of certain special linear groups
Alexander S. Merkurjev.
Trans. Amer. Math. Soc. 369 (2017), 555-574
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Interpolation sets and the size of quotients of function spaces on a locally compact group
Mahmoud Filali and Jorge Galindo.
Trans. Amer. Math. Soc. 369 (2017), 575-603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entropy and the uniform mean ergodic theorem for a family of sets
Terrence M. Adams and Andrew B. Nobel.
Trans. Amer. Math. Soc. 369 (2017), 605-622
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of tile digit sets as product-forms
Chun-Kit Lai, Ka-Sing Lau and Hui Rao.
Trans. Amer. Math. Soc. 369 (2017), 623-644
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3557788
Quantum symmetric states on free product $C^*$-algebras
Kenneth J. Dykema, Claus Köstler and John D. Williams.
Trans. Amer. Math. Soc. 369 (2017), 645-679
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The nonlinear Schrödinger equation on the half-line
Athanassios S. Fokas, A. Alexandrou Himonas and Dionyssios Mantzavinos.
Trans. Amer. Math. Soc. 369 (2017), 681-709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-splat singularity for the one-phase Muskat problem
Diego Córdoba and Tania Pernas-Castaño.
Trans. Amer. Math. Soc. 369 (2017), 711-754
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions